# SDR ASAA2025081760293

- Difficulty date: August 17, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 25,967 hours, 8,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1670 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1670 AND TEST PASSED IAW B737-900 AMM 33-51-06-960-805.
